Differentiation in lacunary directions and an extension of the Marcinkiewicz multiplier theorem
Annales de l'Institut Fourier, Volume 38 (1988) no. 1, pp. 157-168.

We show that the maximal operator associated to the family of rectangles in R 3 one of whose sides is parallel to (1,2 j ,2 k ) for some j,kHZ is bounded on L p , 1<p<. We give an application of this theorem to obtain an extension of the Marcinkiewicz multiplier theorem.

Nous montrons que l’opérateur maximal associé à la famille de rectangles en R 3 dont un des côtés est parallèle à (1,2 j ,2 k ) pour quelques j,kZ est borné sur L p , 1<p<. Nous appliquons ce théorème pour obtenir une extension du théorème de multiplicateurs de Marcinkiewicz.

@article{AIF_1988__38_1_157_0,
     author = {Carbery, Anthony},
     title = {Differentiation in lacunary directions and an extension of the {Marcinkiewicz} multiplier theorem},
     journal = {Annales de l'Institut Fourier},
     pages = {157--168},
     publisher = {Institut Fourier},
     volume = {38},
     number = {1},
     year = {1988},
     doi = {10.5802/aif.1127},
     zbl = {0607.42009},
     mrnumber = {89h:42026},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1127/}
}
TY  - JOUR
AU  - Carbery, Anthony
TI  - Differentiation in lacunary directions and an extension of the Marcinkiewicz multiplier theorem
JO  - Annales de l'Institut Fourier
PY  - 1988
DA  - 1988///
SP  - 157
EP  - 168
VL  - 38
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1127/
UR  - https://zbmath.org/?q=an%3A0607.42009
UR  - https://www.ams.org/mathscinet-getitem?mr=89h:42026
UR  - https://doi.org/10.5802/aif.1127
DO  - 10.5802/aif.1127
LA  - en
ID  - AIF_1988__38_1_157_0
ER  - 
%0 Journal Article
%A Carbery, Anthony
%T Differentiation in lacunary directions and an extension of the Marcinkiewicz multiplier theorem
%J Annales de l'Institut Fourier
%D 1988
%P 157-168
%V 38
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1127
%R 10.5802/aif.1127
%G en
%F AIF_1988__38_1_157_0
Carbery, Anthony. Differentiation in lacunary directions and an extension of the Marcinkiewicz multiplier theorem. Annales de l'Institut Fourier, Volume 38 (1988) no. 1, pp. 157-168. doi : 10.5802/aif.1127. http://archive.numdam.org/articles/10.5802/aif.1127/

[1] A. Carbery. — An almost-orthogonality principle with applications to maximal functions associated to convex bodies, B.A.M.S., 14-2 (1986), 269-273. | MR | Zbl

[2] A. Carbery. — Variants of the Calderón-Zygmund theory for Lp-spaces, Revista Matemática Ibero Americana, 2-4 (1986), 381-396. | MR | Zbl

[3] M. Christ. — Personal communication.

[4] M. Christ, J. Duoandikoetxea AND J. L. Rubio De Francia. Maximal operators related to the Radon transform and the Calderón-Zygmund method of rotations, Duke Math. J., 53-1 (1986), 189-209. | MR | Zbl

[5] A. Nagel, E.M. Stein AND S. Wainger. — Differentiation in lacunary directions, P.N.A.S. (USA), 75-3 (1978), 1060-1062. | MR | Zbl

[6] E.M. Stein. — Singular integrals and differentiability properties of functions, Princeton University Press, Princeton N.J., 1970. | MR | Zbl

Cited by Sources: